Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 305, NWS Springfield, MO

November 5, 2005Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 5, 2005, 7:53 PM CST for Douglas County, Missouri. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2005, 7:53 PM CST (01:53 UTC)
Expired
Nov 5, 2005, 9:00 PM CST
In force
67 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Douglas County, MO

The radar

The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 7:54 PM CSTTORNADO 17 Sw Goodhope, MOTHIS TORNADO IS AN EXTENSION OF THE CHRISTIAN COUNTY TORNADO. A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN F-1 TORNADO TRACKED ACROSS RURAL SECTIONS OF SOUTHWEST DOUGLAS COUNTY. THE TORNADO ENTERED THE COUNTY APPROXIMATLY SEVEN MILES SOUTHWEST OF G
Nov 5, 7:54 PM CSTTORNADO7 Sw Goodhope, MOA PRELIMINARY NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT A TORNADO TRACKED ACROSS RURAL SECTIONS OF DOUGLAS COUNTY. THE TORNADO ENTERED THE COUNTY APPROXIMATLY SEVEN MILES SOUTHWEST OF GOODHOPE...AND TRACKED TO TWO MILES SOUTH OF GOODHOPE...WHERE A HO
Nov 5, 8:42 PM CSTHAIL 14 Se Vanzant, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 5:10 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 060152
SVRSGF
MOC067-060300-
/O.NEW.KSGF.SV.W.0305.051106T0153Z-051106T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CST SAT NOV 5 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN MISSOURI.

* UNTIL 900 PM CST.

* AT 747 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHEAST OF TANEYVILLE...OR 17 MILES WEST OF AVA...AND
  MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR AVA BY 805 PM CST.

THE TOWNS OF GOODHOPE...ROME...SQUIRES...BRUSHYKNOB...GENTRYVILLE...
DRURY AND VANZANT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3694 9300 3681 9298 3680 9211 3705 9210
      3702 9288

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 060208
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CST SAT NOV 5 2005

MOC067-060300-
/O.CON.KSGF.SV.W.0305.000000T0000Z-051106T0300Z/
DOUGLAS MO-
808 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 900 PM CST...

AT 807 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF AVA...AND MOVING EAST AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF ROME...AVA...SQUIRES...BRUSHYKNOB...
GENTRYVILLE...DRURY AND VANZANT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3694 9288 3682 9284 3680 9211 3705 9210
      3700 9280

$$

CRAMER
000 
WWUS53 KSGF 060217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CST SAT NOV 5 2005

MOC067-060300-
/O.CON.KSGF.SV.W.0305.000000T0000Z-051106T0300Z/
DOUGLAS MO-
816 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 900 PM CST...

AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR AVA...AND MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL AND STRONG 
STRAIGHT LINE WINDS.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF AVA...BRUSHYKNOB...GENTRYVILLE...
DRURY AND VANZANT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3706 9271 3681 9273 3680 9211 3705 9210

$$

CRAMER
000 
WWUS53 KSGF 060227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CST SAT NOV 5 2005

MOC067-060300-
/O.CON.KSGF.SV.W.0305.000000T0000Z-051106T0300Z/
DOUGLAS MO-
826 PM CST SAT NOV 5 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 900 PM CST...

AT 822 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES EAST OF AVA...AND MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL AND STRONG 
STRAIGHT LINE WINDS.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF BRUSHYKNOB...DRURY AND VANZANT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3706 9271 3681 9273 3680 9211 3705 9210

$$

SAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 4:52 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Nov 5, 4:52 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CST SAT NOV 5 2005

.DISCUSSION...
MAIN CONCERNS ARE THUNDERSTORM CHANCES THROUGH THIS EVENING AND
FLUCTUATING TEMPERATURES IN LATER PERIODS.

COLD FRONT HAS ONLY INCHED SOUTHWARD SINCE YESTERDAY..EXTENDING FROM
WEST CENTRAL IL...TO JUST SOUTH OF KANSAS CITY INTO SOUTHEAST
KANSAS. MODIFIED GULF AIR REMAINS IN PLACE OVER THE REGION WITH
DEWPOINTS FROM THE MID 50S TO AROUND 60 DEG F. 18Z RAWINSONDE FROM
KSGF INDICATES A STRONGER THAN EXPECTED CAP...ABOUT 5 DEG C FROM
850MB TO 800 MB. THIS IS MUCH STRONGER THAN THE NAM...AND EVEN
SLIGHTLY STRONGER THAN WHAT THE GFS INDICATED FROM THE 12Z RUN.
MECHANISMS THAT MAY POSSIBLY BREAK THE CAP WILL BE INCREASINGLY
STRONG FORCING ALONG THE SURFACE FRONT...AND LIFT/COOLING/FORCING
WITH A QUICKLY APPROACHING VIGOROUS SHORTWAVE...NOW MOVING INTO
WESTERN KS. HONESTLY...HAVING A TOUGH TIME SIZING UP WHETHER THE CAP
WILL BE OVERCOME...BUT COOLING ABOVE THE CAP SHOULD COMMENCE BEFORE
00Z AND BECOME FAIRLY SUBSTANTIAL AFTER 00Z AS THE FRONT IS MOVING
THROUGH THE EASTERN MO OZARKS. CAP ALSO MAY BE ABOUT 2 DEG C WEAKER
OVER THE EASTERN CWA (USING THE GFS AS A GUIDE). ML CAPES ABOUT
1000-1200 J/KG OFF THE GFS ALONG WITH 500 MB WINDS PROGGED TO
STRENGTHEN TO 60-65 KTS BY 03Z. IF THE CAP BREAKS...SUPERCELLS ALONG
THE EASTERN EDGE OF THE CWA POSSIBLE AS SURFACE WINDS BACK SOMEWHAT
IN RESPONSE TO SURFACE LOW PRESSURE DEEPENING AS IT MOVE NORTHEAST
THROUGH CENTRAL MO. O-3KM HELICITY INCREASES TO 300 M2/S2
ROLLA/SALEM POINT SOUNDING 00-03Z. BY THAT TIME...HOWEVER...SURFACE
COOLING MAY ALSO LIMIT SURFACE BASED ACTIVITY BY THAT TIME.
ALL-IN-ALL..HAVE MY HIGHEST POPS IN THE EASTERN CWA THIS EVENING AND
MENTION SEVERE THREAT IN THE HWO IN THAT SAME AREA. 00Z SOUNDING
WILL HELP INDICATE THE DEGREE OF MIDLEVEL COOLING WHICH SHOULD BE
UNDERWAY BY THEN.

HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY...THEN RETURN FLOW
WILL RAPIDLY COMMENCE ONCE AGAIN EARLY MONDAY AS LEE SIDE TROUGHING
DEVELOPS OVER THE HIGH PLAINS IN RESPONSE TO ANOTHER SHORTWAVE
MOVING INTO THE ROCKIES. INITIALLY...CONDITIONS WILL BE DRY...AND
THERE MAY BE A SOMEWHAT ELEVATED FIRE DANGER MONDAY. BELIEVE MODELS
ARE A LITTLE FAST IN RETURNING MOISTURE TO THE REGION...BUT MOISTURE
RETURN WILL EVENTUALLY BRING RH LEVELS UP LATE MONDAY INTO
TUESDAY...ESPECIALLY ALONG THE WESTERN MO STATE LINE. WELL ABOVE
NORMAL TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY WITH SOME RECORD
WARMTH A GOOD POSSIBILITY.

MEDIUM RANGE MODELS HAVING SHOWING SIGNIFICANT TIMING
DIFFERENCES...WITH THE 12Z GFS MORE AMPLIFIED AND SOMEWHAT SLOWER
WITH NEXT FRONTAL PASSAGE WEDNESDAY. IF MODELS CONTINUE TO TREND
THIS WAY...FROPA MAY BE DELAYED... OR PROGRESS SLOWED...AS SOUTHWEST
FLOW ALOFT DEVELOPS OVER THE CENTRAL U.S.. FOR NOW STICKING PRETTY
CLOSE TO NCEP SOLUTIONS...BUT HAVE EXTENDED RAIN CHANCES INTO ALL OF
WEDNESDAY. PRETTY POTENT SYSTEM...ESPECIALLY AS DEPICTED BY THE
ECMWF...SO SEVERE WEATHER NOT OUT OF THE QUESTION
TUESDAY-WEDNESDAY...BUT A LONG WAY TO GO BEFORE THEN. ANOTHER HIGH
BUILDS INTO THE AREA LATE IN THE WEEK. DSA

&&

.AVIATION...
FOR THE 00Z TAFS...COLD FRONT JUST ABOUT TO PUSH INTO JLN AT 23Z.
MOST OF THE RADAR RETURNS SHOULD BE LOCATED EAST OF THE JLN/SGF
FORECAST POINTS BY 00Z AND HAVE NOT INCLUDED ANY MENTION OF
PRECIPITATION WITH THIS FORECAST.  MAY SEE SOME BROKEN CEILINGS FOR
A COUPLE OF HOURS IN SGF AT 3000 TO 4000 FEET HOWEVER AM EXPECTING
VFR CONDITIONS REMAINDER OF FORECAST.

LINDENBERG
&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 5, 4:57 PM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CST SAT NOV 5 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 PM CST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 WEATHER HAZARDS EXPECTED:

THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL DEVELOP AND
PRODUCE UP TWO INCH IN DIAMETER HAIL AND DAMAGING WINDS OF 70 MPH.
THE BETTER CHANCES FOR SEVERE WEATHER WILL BE OVER THE MISSOURI
OZARKS...GENERALLY IN COUNTIES ALONG AND EAST OF A WARSAW TO
CASSVILLE THROUGH MIDNIGHT. THE THREAT FOR ISOLATED TORNADOES WILL
ALSO EXIST...ESPECIALLY OVER PORTIONS WEST CENTRAL AND CENTRAL
MISSOURI THROUGH 10 PM THIS EVENING.

 DISCUSSION:

A COLD FRONT TWILL SHIFT EAST THROUGH THE MISSOURI OZARKS THIS
EVENING. A MIDDAY UPPER AIR OBSERVATION INDICATED A STRONG CAP IN
PLACE OVER THE AREA DURING THE DAY...BUT AN APPROACHING UPPER LEVEL
DISTURBANCE AND INCREASING CONVERGENCE ALONG THE FRONT WILL BREAK
THE CAP OVER CENTRAL AND SOUTHERN MISSOURI. INSTABILITY AND VERTICAL
WIND SHEAR WILL BE ADEQUATE FOR SEVERE SUPERCELL STORMS ALONG AND
JUST AHEAD OF THE FRONT. THE STORMS WILL LIKELY DEVELOP INTO A
SQUALL LINE BEFORE EXITING THE EASTERN MISSOURI OZARKS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
TUESDAY NIGHT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING OVER EASTERN SECTIONS OF THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Nov 5, 6:45 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             MACKS CREEK             37.97N 92.98W
11/5/2005  0.75 INCH        CAMDEN             MO   BROADCAST MEDIA

SSL
Local storm report, Nov 5, 6:52 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     PURDY                   36.82N 93.92W
11/5/2005  60 mph MPH       BARRY              MO   PUBLIC

            WIND GUST ESTIMATED BY PUBLIC. DAMAGE TO SIGN.
Local storm report, Nov 5, 7:00 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             LOUISBURG               37.75N 93.15W
11/5/2005  0.88 INCH        DALLAS             MO   PUBLIC

SSL
Local storm report, Nov 5, 7:24 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             CRANE                   36.90N 93.57W
11/5/2005  0.88 INCH        STONE              MO   LAW ENFORCEMENT

SSL
Local storm report, Nov 5, 7:30 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CST SAT NOV 05 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             MACKS CREEK             37.97N 92.98W
11/5/2005  1.75 INCH        CAMDEN             MO   EMERGENCY MNGR

            GOLF BALL HAIL AND 60 MPH WIND.

0620 PM     HAIL             5 N CAMDENTON           38.07N 92.75W
11/5/2005  1.75 INCH        CAMDEN             MO   AMATEUR RADIO

0622 PM     HAIL             LINN CREEK              38.03N 92.72W
11/5/2005  1.00 INCH        CAMDEN             MO   PUBLIC
Special weather statement, Nov 5, 7:44 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CST SAT NOV 5 2005

MOZ069-081-060245-
CAMDEN-LACLEDE-
744 PM CST SAT NOV 5 2005

...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND LACLEDE COUNTIES UNTIL
845 PM CST...

AT 742 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF LEBANON...AND MOVING NORTHEAST
AT 50 MPH.

STOUTLAND...SLEEPER...AND WET GLAIZE WILL BE IMPACTED WITH THIS
STORM WITH PENNY SIZE HAIL.

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:07 PM CSTSevere Thunderstorm WarningSGFMorgan14 min
Nov 5, 6:11 PM CSTSevere Thunderstorm WarningSGFMiller48 min
Nov 5, 6:18 PM CSTSevere Thunderstorm WarningSGFDade30 min
Nov 5, 6:27 PM CSTSevere Thunderstorm WarningSGFBarry42 min
Nov 5, 6:40 PM CSTSevere Thunderstorm WarningSGFLawrence21 min
Nov 5, 6:56 PM CSTSevere Thunderstorm WarningSGFChristian, Stone64 min
Nov 5, 7:25 PM CSTSevere Thunderstorm WarningSGFDallas24 min
Nov 5, 8:35 PM CSTSevere Thunderstorm WarningSGFOzark40 min
Nov 5, 8:46 PM CSTSevere Thunderstorm WarningSGFHowell, Texas59 min
Nov 5, 8:59 PM CSTSevere Thunderstorm WarningSGFDouglas16 min
Nov 5, 9:16 PM CSTSevere Thunderstorm WarningSGFOzark26 min
Nov 5, 9:35 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon55 min
Nov 5, 9:46 PM CSTSevere Thunderstorm WarningSGFHowell23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.